# SDR AALA20130731014

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 51,642 hours, 6,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT SEAT 3D MISSING LENS.  REPLACED LENS FOR OVERHEAD EMERGENCY LIGHT AT SEAT 3D.  OPERATIONS CHECKED NORMAL.
